Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)



Fedosov quantization in positive characteristic

Authors: R. Bezrukavnikov and D. Kaledin
Journal: J. Amer. Math. Soc. 21 (2008), 409-438
MSC (2000): Primary 14M99
Published electronically: November 26, 2007
MathSciNet review: 2373355
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study the problem of deformation quantization for (algebraic) symplectic manifolds over a base field of positive characteristic. We prove a reasonably complete classification theorem for one class of such quantizations; in the course of doing it, we also introduce a notion of a restricted Poisson algebra - the Poisson analog of the standard notion of a restricted Lie algebra - and we prove a version of the Darboux Theorem valid in the positive characteristic setting.

References [Enhancements On Off] (What's this?)

  • [BK1] R. Bezrukavnikov and D. Kaledin, Fedosov quantization in algebraic context, Moscow Math. J. 4 (2004), 559-592. MR 2119140 (2006j:53130)
  • [BK2] R. Bezrukavnikov and D. Kaledin, McKay equivalence for symplectic quotient singularities, Proc. of the Steklov Inst. of Math. 246 (2004), 13-33. MR 2101282 (2006e:14006)
  • [BMR] R. Bezrukavnikov, I. Mirkovic, and D. Rumynin, Localization of modules for a semisimple Lie algebra in prime characteristic, math.RT/0205144.
  • [D] M. Demazure, Lectures on $ p$-Divisible Groups, Lecture Notes in Math. 302, Springer, Berlin-Heidelberg-New York, 1972. MR 0344261 (49:9000)
  • [DP] M. Demazure and P. Gabriel, Groupes Algébriques. Tome I: Géométrie algébrique, généralités, groupes commutatifs, North-Holland Publishing Co., Amsterdam, 1970. MR 0302656 (46:1800)
  • [G] J. Giraud, Cohomologie non abélienne, Die Grundlehren der mathematischen Wissenschaften, Band 179, Springer-Verlag, Berlin-New York, 1971. MR 0344253 (49:8992)
  • [EGA] A. Grothendieck, Éléments de Géométrie Algébrique, III, Publ. Math. IHES 24.
  • [K] M. Kontsevich, Deformation quantization of algebraic varieties, Lett. Math. Phys. 56 (2001), 271-294. MR 1855264 (2002j:53117)
  • [M] J. Milne, Étale cohomology, Princeton Math. Series, 33, Princeton U. Press, 1980. MR 559531 (81j:14002)
  • [NT] R. Nest and B. Tsygan, Deformations of symplectic Lie algebroids, deformations of holomorphic symplectic structures, and index theorems, Asian J. Math. 5 (2001), 599-635. MR 1913813 (2003k:53126)
  • [Y] A. Yekutieli, On Deformation Quantization in Algebraic Geometry, Adv. in Math. 198 (2006), 383-432. MR 2183259 (2006j:53131)

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (2000): 14M99

Retrieve articles in all journals with MSC (2000): 14M99

Additional Information

R. Bezrukavnikov
Affiliation: Department of Mathematics, Massachusets Institute of Technology, Cambridge, Massachusetts 02139

D. Kaledin
Affiliation: Steklov Institute, Gubkina 8, Moscow, 119991, Russia

Received by editor(s): October 7, 2005
Published electronically: November 26, 2007
Additional Notes: The first author was partially supported by NSF grant DMS-0071967.
The second author was partially supported by CRDF grant RM1-2694-MO05.
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society